Affordable Access

Access to the full text

On the (p, q)-Mellin Transform and Its Applications

Authors
  • Jain, Pankaj1
  • Basu, Chandrani1
  • Panwar, Vivek1
  • 1 South Asian University Akbar Bhawan, Chanakya Puri, New Delhi, 110021, India , New Delhi (India)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1719–1732
Identifiers
DOI: 10.1007/s10473-021-0519-0
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

In this paper, we introduce and study a (p, q)-Mellin transform and its corresponding convolution and inversion. In terms of applications of the (p, q)-Mellin transform, we solve some integral equations. Moreover, a (p, q)-analogue of the Titchmarsh theorem is also derived.

Report this publication

Statistics

Seen <100 times